# SDR DHL200080504C

- Difficulty date: August 4, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPARTMENT- NR 6 TRACK DOUBLER CRACKED 5 INCHES AT STA 1600.000.  REMOVED DAMAGED AREA IAW SRM 53-2-3 FIG 6B, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED REINFORCING ANGLE IAW SRM 53-2-3 FIG 6B.
